International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 663-668

Order extension of order monomorphisms on a preordered topological space

Ghanshyam Mehta

Department of Economics, The University of Queensland, 4072, Qld., Australia

Received 29 April 1992

Copyright © 1993 Ghanshyam Mehta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper proves Nachbin-type extension theorems for infinitely many functions on a topological space equipped with a preorder.